# SDR DXTA200601742

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 9,514 hours, 7,552 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Condition: Low
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALL 4 BRAKE PEDALS TRAVEL ABOUT 2 TO 3 INCHES BEFORE BRAKE PRESSURE CAN BE FELT. PRESSURE AT THAT POINT IS ABOUT 70 PERCENT OF NORMAL. TROUBLESHOT LT AND RT PILOTS AND COPILOTS BRAKES, BLED LT AND RT BRAKE SYSTEMS IAW MM CH 32-42-00, OPS CK AND LEAK CHECK GOOD. SERVICED BRAKE RESERVOIR IAW MM CH 12-12-02.
